# SDR P9RA20040060

- Difficulty date: December 24, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C IN LAS.  R1 & R3 EMERGENCY SLIDE LIGHT INOP. RELAMPED R1 & R3
